General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Algebra i Analiz:

Personal entry:
Save password
Forgotten password?

Algebra i Analiz, 2014, Volume 26, Issue 1, Pages 40–67 (Mi aa1368)  

This article is cited in 8 scientific papers (total in 8 papers)

Research Papers

Sharp estimates involving $A_\infty$ and $L\log L$ constants, and their applications to PDE

O. Beznosovaa, A. Reznikovbc

a Department of Mathematics, Baylor University, One Bear Place \#97328, Waco, TX 76798-7328, USA
b Department of Mathematics, Michigan State University, East Lansing, MI 48824, USA
c St. Petersburg Branch, Steklov Mathematical Institute, Russian Academy of Sciences, Fontanka, 27, 191023, St. Petersburg, Russia

Abstract: It is a well-known fact that the union $\bigcup_{p>1}RH_p$ of the Reverse Hölder classes coincides with the union $\bigcup_{p>1}A_p=A_\infty$ of the Muckenhoupt classes, but the $A_\infty$ constant of the weight $w$, which is a limit of its $A_p$ constants, is not a natural characterization for the weight in Reverse Hölder classes. In the paper, the $RH_1$ condition is introduced as a limiting case of the $RH_p$ inequalities as $p$ tends to 1, and a sharp bound is found on the $RH_1$ constant of the weight $w$ in terms of its $A_\infty$ constant. Also, the sharp version of the Gehring theorem is proved for the case of $p=1$, completing the answer to the famous question of Bojarski in dimension one.
The results are illustrated by two straightforward applications to the Dirichlet problem for elliptic PDE's.
Despite the fact that the Bellman technique, which is employed to prove the main theorems, is not new, the authors believe that their results are useful and prove them in full detail.

Full text: PDF file (422 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2015, 26:1, 27–47

Bibliographic databases:

Received: 10.11.2012

Citation: O. Beznosova, A. Reznikov, “Sharp estimates involving $A_\infty$ and $L\log L$ constants, and their applications to PDE”, Algebra i Analiz, 26:1 (2014), 40–67; St. Petersburg Math. J., 26:1 (2015), 27–47

Citation in format AMSBIB
\by O.~Beznosova, A.~Reznikov
\paper Sharp estimates involving $A_\infty$ and $L\log L$ constants, and their applications to PDE
\jour Algebra i Analiz
\yr 2014
\vol 26
\issue 1
\pages 40--67
\jour St. Petersburg Math. J.
\yr 2015
\vol 26
\issue 1
\pages 27--47

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Ivanisvili, N. N. Osipov, D. M. Stolyarov, V. I. Vasyunin, P. B. Zatitskiy, “Sharp estimates of integral functionals on classes of functions with small mean oscillation”, C. R. Math. Acad. Sci. Paris, 353:12 (2015), 1081–1085  crossref  mathscinet  zmath  isi  scopus
    2. J. Li, J. Pipher, L. A. Ward, “Dyadic structure theorems for multiparameter function spaces”, Rev. Mat. Iberoam., 31:3 (2015), 767–797  crossref  mathscinet  zmath  isi  scopus
    3. Hagelstein P., Parissis I., “Weighted Solyanik Estimates for the Hardy–Littlewood Maximal Operator and Embedding of into”, J. Geom. Anal., 26:2 (2016), 924–946  crossref  mathscinet  zmath  isi  scopus
    4. Duoandikoetxea J., Martin-Reyes F.J., Ombrosi Sh., “On the $A_{\infty }$ conditions for general bases”, Math. Z., 282:3-4 (2016), 955–972  crossref  mathscinet  zmath  isi  elib  scopus
    5. D'Onofrio L., Popoli A., Schiattarella R., “Duality for $A_\infty$ weights on the real line”, Rend. Lincei-Mat. Appl., 27:3 (2016), 287–308  crossref  mathscinet  zmath  isi  scopus
    6. Stolyarov D.M., Zatitskiy P.B., “Theory of locally concave functions and its applications to sharp estimates of integral functionals”, Adv. Math., 291 (2016), 228–273  crossref  mathscinet  zmath  isi  elib  scopus
    7. P. Ivanisvili, D. M. Stolyarov, I V. Vasyunin, P. B. Zatitskiy, Bellman function for extremal problems in BMO II: evolution, Mem. Am. Math. Soc., 255, no. 1220, 2018, v+133 pp.  mathscinet  isi
    8. A. Popoli, “Sharp integrability exponents and constants for Muckenhoupt and Gehring weights as solution to a unique equation”, Ann. Acad. Sci. Fenn. Math., 43:2 (2018), 785–805  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:241
    Full text:40
    First page:18

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019